# SDR SWIA20240229

- Difficulty date: February 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET IS CRACKED    (C-CHECK RO 4/26/2024)   REMOVED AND REPLACED  L/H UPPER TRANSCOWL I/B "A" BRACKET W/A NEW "A" BRACKET (PN CN624-2082-201) REF REO# 670-54-21-971, REV B, DATED 11/28/23. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.SEE CONTINUATION SHEET FOR DETAILS.
